Medical questions & health advice by board certified doctors
"My heart is not acting right, what should I do?"
I'm having these weird vibrating sensation, bubble bursting like in my chest (left breast area) causing me discomfort and concern. Not feeling short of breath
I am sorry that you are suffering from these concerning symptoms. I recommend you discuss them further with your primary care physician. It is possible this is due to a muscle spasm in your chest wall. It is also possible it's due to some process within your lung. Abnormal air flow through your airways, such as in asthma or other inflammatory lung processes, could cause you to detect an abnormal sensation. I know of no specific conditions that cause a sensation of a bubble bursting, which is why you will need to undergo a thorough history and physical exam by your physician to help determine the cause of your symptoms. In some instances, a cardiac arrhythmia can cause patients to experience a vibrating sensation in their chest. Some common arrhythmias include atrial fibrillation, atrial flutter, atrioventricular reciprocating tachycardia, AV nodal reentrant tachycardia, or atrial tachycardia. In addition to a history and physical, your doctor may perform an EKG to determine if you are experiencing an arrhythmia. Based on this evaluation, you may need to undergo an echocardiogram (ultrasound of your heart), exercise stress test, or 24 hour EKG monitoring. I recommend you discuss these possibilities with your primary care physician, as your question does not contain enough information to me to make a more definitive recommendation.
Need more info?See a primary care-doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.